An interpolation problem for functions with values in a commutative ring

Daniel Alpay, Haim Attia

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

6 Scopus citations

Abstract

It was recently shown that the theory of linear stochastic systems can be viewed as a particular case of the theory of linear systems on a certain commutative ring of power series in a countable number of variables. In the present work we study an interpolation problem in this setting. A key tool is the principle of permanence of algebraic identities.

Original languageEnglish
Title of host publicationA Panorama of Modern Operator Theory and Related Topics
Subtitle of host publicationThe Israel Gohberg Memorial Volume
PublisherSpringer Basel
Pages1-17
Number of pages17
ISBN (Electronic)9783034802215
ISBN (Print)9783034802208
DOIs
StatePublished - 1 Jan 2012

Keywords

  • Linear systems on rings
  • Stochastic distributions
  • White noise space

Fingerprint

Dive into the research topics of 'An interpolation problem for functions with values in a commutative ring'. Together they form a unique fingerprint.

Cite this